# SDR 0203689947

- Difficulty date: October 4, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- Aircraft time: 78,766 hours, 72,386 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, A CRACK WAS FOUND IN THE UPPER AFT CORNER OF THE R1 SERVICE DOOR JAMB. REPAIRED PER EA.
